Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2756
Título: Solvable groups definable in o-minimal structures
Autor: Edmundo, Mário Jorge
Palavras-chave: O-minimal structures
Definable groups
Data: Dez-2003
Editora: NORTH-HOLLAND
Citação: Edmundo, Mário Jorge - Solvable groups definable in o-minimal structures. "Journal of Pure and Applied Algebra" [Em linha]. ISSN 0022-4049. Vol. 185, nº 1-3 (Dez. 2003), p. 1-60
Resumo: In this paper we develop group extension theory over an o-minimal structure N and use it to describe N-definable solvable groups. We prove an o-minimal analogue of the Lie-Kolchin-Mal'cev theorem and we describe N-definable G-modules and N-definable rings.
Peer review: yes
URI: http://hdl.handle.net/10400.2/2756
ISSN: 0022-4049
Versão do Editor: DOI: 10.1016/S0022-4049(03)00085-9
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
sg.pdf415,26 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.